# SDR MASA2011042702519

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,435 hours, 15,143 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG OIL PRESS 43  PSI ON CLIMBOUT.  CLEANED CONNECTOR TO OIL PRESS SWITCH & TRANSMITTER.
